# SDR ASAA2016052916885

- Difficulty date: May 29, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 32,773 hours, 9,952 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78472000, NR 2 ENGINE INLET AND FAN BLADES, DETAILED INSPECTION.  FOUND NR 3, NR 8, NR 9 STRUT PANEL, 3 AT 2 O`CLOCK POSITION, NR 8 AT 7 O'CLOCK POSITION, NR 9 AT 8 POSITION  LOOSE.  ACFT GROUNDED.  RETORQUED NR 3, NR 8 ND NR 9 SRUT PANELS ON NR 2 ENGINE, REF AMM 72-23-02.
